On numerical simulations of the 1d wave equation with a distributional coefficient and source term

  • A. Altybay Al-Farabi Kazakh National University, department of Mechanics and Mathematics, Almaty, Kazakhstan
  • M. Ruzhansky Imperial College London, London, United Kingdom
  • N. Tokmagambetov Al-Farabi Kazakh National University, department of Mechanics and Mathematics, Almaty, Kazakhstan
Published
Dec 25, 2017
How to Cite
ALTYBAY, A.; RUZHANSKY, M.; TOKMAGAMBETOV, N.. On numerical simulations of the 1d wave equation with a distributional coefficient and source term. International Journal of Mathematics and Physics, [S.l.], v. 8, n. 2, p. 28-32, dec. 2017. ISSN 2409-5508. Available at: <http://ijmph.kaznu.kz/index.php/kaznu/article/view/228>. Date accessed: 24 oct. 2018. doi: https://doi.org/10.1234/ijmph.v8i2.228.